MAUDE Adverse Event Report: CONMED LIGHTWAVE; Electrosurgical, cutting & coagulation & accessories

CONMED LIGHTWAVE; Electrosurgical, cutting & coagulation & accessories
Catalog Number IA-2379
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction

Brand Name
LIGHTWAVE
Common Device Name
Electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Utica
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
525 french rd
utica, NY 13502
+1(865)388-1978
MDR Report Key50273490
Report Number1320894-2026-00201
Device Sequence Number18728626
Product Code GEI
UDI-Device Identifier10845854040355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIA-2379
Device Lot Number202601191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient Weight136 LB